MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS
Catalog Number 382644
Medical Device Problem Codes Fluid/Blood Leak (1250); Retraction Problem (1536)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Insufficient Information (4580)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd insyte autog bc wing needle was slow to retract leading to blood leak.The following information was provided by the initial reporter: needle slow to retract when safety pressed allowing blood to leak from hub.
 
Additional Manufacturer Narrative
Material and batch information updated in d tab annex codes updated.Investigation results: our quality engineer inspected the samples submitted for evaluation.Your report of sluggish retraction and blood leak from hub could not be confirmed from the 13 insyte autoguard needles that were provided for bd reference numbers: (b)(6).The iv catheters were not provided for investigation.The samples exhibited evidence of use.The safety mechanism had been activated on each safety shield.All needles except one were received fully retracted within the shield.The bevel and tip of one needle extended beyond the grip, which was addressed in bd reference #(b)(6).A functional test of the returned samples revealed no damage or defects with the safety mechanism and retraction time.We were unable to confirm your reported issue.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOG BC WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22047474
Report Number1710034-2025-00864
Device Sequence Number13009445
Product Code FOZ
UDI-Device Identifier00382903826445
UDI-Public(01)00382903826445(11)241029(17)270930(10)4299225
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382644
Device Lot Number4299225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown